# SDR RRXA98255

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING LEADING EDGE RIB CRACKED AT BOTTOM END, FORWARD OF PANEL 518A.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE IAW DC-8 SRM 57-2-0.  TREATED AREA IAW DC-8 SRM 51-1-8.
